# SDR ABXA9701254

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 56550773
- Condition: Wrinkled
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND TOP LEFT SIDE OF RUDDER TO HAVE DENTS AND WRINKLED SKIN.  REPLACED DAMAGED SKIN IAW DC8 SRM 51-1-21 AND DAC DWG 5655077-3.
